# SDR SWIA202164838

- Difficulty date: December 21, 2021
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 41,755 hours, 37,380 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT FS 333.00 BETWEEN STGR 25L AND STGR 25R.   (C CHECK RO 3/11/2022)   REMOVED AND REPLACED  FS 333.00 BETWEEN STRINGER 23L AND 23R IAW CRJ700 SRM 51-42-06 AND 51-42-21. MAJOR REPAIR TASK CARD 51-900-1003-SKY AND FORM 337 COMPLETED AND ATTACHED. NO WEIGHT CHANGE NOTED. REFER TO CONTINUE CARD AND ATTACHED TASK CARD FOR DETAILS.
